LYAPUNOV-TYPE INEQUALITIES FOR PLANAR LINEAR DYNAMIC HAMILTONIAN SYSTEMS


Creative Commons License

Bohner M., Zafer A.

APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS, vol.7, no.1, pp.129-142, 2013 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 1
  • Publication Date: 2013
  • Doi Number: 10.2298/aadm130211004b
  • Journal Name: APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.129-142
  • Keywords: Hamiltonian systems, time scales, dynamic equations, time scales exponential function, Lyapunov inequality, TIME, STABILITY

Abstract

We give new Lyapunov-type inequalities for linear Hamiltonian systems on arbitrary time scales, which improve recently published results and hence all the related ones in the literature. As an application, we obtain new diconjugacy criteria for linear Hamiltonian systems.